MathSciNet Relay Station
MathSciNet bibliographic data
MR2833484 (2012i:60093) 60G50 (60K35 82C24)
Jerison, David; Levine, Lionel; Sheffield, Scott Logarithmic fluctuations for internal DLA. J. Amer. Math. Soc. 25 (2012), no. 1, 271–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement